# SDR GTIA2019112934825

- Difficulty date: November 29, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 50,073 hours, 23,028 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 FLASHLIGHT INOP-R/R R2 FLASHLIGHT IAW NK312-2132 EMER EQUIP LAYOUT
